# SDR SWAA2024012540031

- Difficulty date: January 11, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 847 + 18' LBL 10' LOWER CORNER BRACKET FOR LAV TANK CLOSEOUT IS CRACKED<[01] REMOVED DISCREPANT LWR CORNER BRACKET AND REPLACED WITH NEW PART #149A8109U114 IAW SRM 51-40-02;[02] VERIFIED
